# SDR USAA960338

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Membrane
- Part number: 99101513
- Condition: Cracked
- Location: Bs 617
- Part time: 69,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 INSPECTION, FOUND TWO 2 INCH CRACKS IN CUSP MEMBRANE STATION 617 RIGHT SIDE.  REPLACED SECTION OF CUSP MEMBRANE FROM STATION 598 TO 637 PER SRM 53-05 FIG 97.  (M)
